# SDR ASAA2024040450032

- Difficulty date: April 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB15191
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, I/B FLAP HAS SEVERAL 3 DENTS ON LOWER SKIN ABOVE PYLON FAIRING 7CM LONG 2CM WIDE UNABLE TO MEASURE DEPTH DUE TO FAIRING  GROUNDED - YES. REPAIRED LEFT WING I/B FLAP LOWER SKIN LOCATED 13 Ï¿½Ï¿½ FROM OUTBRD AND STOPS AT 10 Ï¿½Ï¿½ AND 8Ï¿½ FROM T/E. IN ZONE 2 IAW A320-200 SRM 57-52-00-283-106, SRM 57-52-00-283-089, SRM 57-52-00-300-091. P/N:D5757065005200 S/N:TB15191. A/C INFO: FH:33908;24  FC:11488  WV:015  S/N:5179. CATEGORY A REPAIR
